# SDR CALA2025041403792

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 32,297 hours, 11,926 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 21154H0093
- Condition: Cracked
- Location: Zone 200 R1
- Part time: 9,748 hours, 3,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO R1 WINDSHIELD HAS 3 QUARTER SIZE CRACKS REMOVED AND REPLACED RIGHT NUMBER 1 WINDOW REF AMM 56-11-11-000-801 AND 56-11-11-400-801. OPS CHECK OF WINDOW HEAT CONTROLLER BITE, RESISTANCE CHECK, AND PRESSURE LEAK CHECKS GOOD.
